Follow
Emanuel Carneiro
Emanuel Carneiro
Verified email at ictp.it
Title
Cited by
Cited by
Year
Derivative bounds for fractional maximal functions
E Carneiro, J Madrid
Transactions of the American Mathematical Society 369 (6), 4063-4092, 2017
892017
A sharp inequality for the Strichartz norm
E Carneiro
International Mathematics Research Notices 2009 (16), 3127-3145, 2009
842009
On the variation of maximal operators of convolution type
E Carneiro, BF Svaiter
Journal of Functional Analysis 265 (5), 837-865, 2013
772013
On a discrete version of Tanaka’s theorem for maximal functions
J Bober, E Carneiro, K Hughes, L Pierce
Proceedings of the American Mathematical Society 140 (5), 1669-1680, 2012
762012
On the regularity of maximal operators
E Carneiro, D Moreira
Proceedings of the American Mathematical Society 136 (12), 4395-4404, 2008
762008
Bounding and on the Riemann hypothesis
E Carneiro, V Chandee, MB Milinovich
Mathematische Annalen 356 (3), 939-968, 2013
692013
Endpoint Sobolev and BV continuity for maximal operators
E Carneiro, J Madrid, LB Pierce
Journal of Functional Analysis 273 (10), 3262-3294, 2017
662017
On the endpoint regularity of discrete maximal operators
E Carneiro, K Hughes
arXiv preprint arXiv:1309.1535, 2013
582013
Bounding ζ (s) in the critical strip
E Carneiro, V Chandee
Journal of Number Theory 131 (3), 363-384, 2011
582011
Convolution inequalities for the Boltzmann collision operator
RJ Alonso, E Carneiro, IM Gamba
Communications in Mathematical Physics 298, 293-322, 2010
562010
Some extremal functions in Fourier analysis. II
E Carneiro, J Vaaler
Transactions of the American Mathematical Society 362 (11), 5803-5843, 2010
542010
Gaussian subordination for the Beurling-Selberg extremal problem
E Carneiro, F Littmann, J Vaaler
Transactions of the American Mathematical Society 365 (7), 3493-3534, 2013
472013
Fourier optimization and prime gaps
E Carneiro, MB Milinovich, K Soundararajan
Commentarii Mathematici Helvetici 94 (3), 533-568, 2019
432019
Hilbert spaces and the pair correlation of zeros of the Riemann zeta-function
E Carneiro, V Chandee, F Littmann, MB Milinovich
Journal für die reine und angewandte Mathematik (Crelles Journal) 2017 (725 …, 2017
402017
Some sharp restriction inequalities on the sphere
E Carneiro, D Oliveira e Silva
International Mathematics Research Notices 2015 (17), 8233-8267, 2015
392015
On the variation of maximal operators of convolution type II
E Carneiro, R Finder, M Sousa
Revista Matematica Iberoamericana 34 (2), 739-766, 2018
322018
A sharp trilinear inequality related to Fourier restriction on the circle
E Carneiro, D Foschi, DO e Silva, C Thiele
Revista Matematica Iberoamericana 33 (4), 1463-1486, 2017
322017
Estimates for the Boltzmann collision operator via radial symmetry and Fourier transform
RJ Alonso, E Carneiro
Advances in Mathematics 223 (2), 511-528, 2010
282010
Bandlimited approximations to the truncated Gaussian and applications
E Carneiro, F Littmann
Constructive Approximation 38, 19-57, 2013
272013
Extremizers for Fourier restriction on hyperboloids
E Carneiro, DO e Silva, M Sousa
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 36 (2), 389-415, 2019
252019
The system can't perform the operation now. Try again later.
Articles 1–20